# SDR UPS97823293

- Difficulty date: May 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N744UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45944
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 36575031
- Condition: Corrosion
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, F/E'S FWD SEAT TRACK HAS ENLONGATED LOCK HOLES AND INTERGRANNULAR CORROSION AT 2 FASTENER HOLES.  REMOVED AND REPLACED SEAT TRACK IAW SRM 51-3-0.
